Journal of Symbolic Logic 61 (1):236-245 (1996)

Abstract
We characterize omissibility of a type, or a family of types, in a countable theory in terms of non-existence of a certain tree of formulas. We extend results of L. Newelski on omitting $ non-isolated types. As a consequence we prove that omissibility of a family of $ types is equivalent to omissibility of each countable subfamily
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275607
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Omitting Types for Algebraizable Extensions of First Order Logic.Tarek Sayed Ahmed - 2005 - Journal of Applied Non-Classical Logics 15 (4):465-489.
Neat Embeddings, Omitting Types, and Interpolation: An Overview.Tarek Sayed Ahmed - 2003 - Notre Dame Journal of Formal Logic 44 (3):157-173.
Algebraic Logic, Where Does It Stand Today?Tarek Sayed Ahmed - 2005 - Bulletin of Symbolic Logic 11 (3):465-516.
An Extension of the Lemma of Rasiowa and Sikorski.Jörg Flum - 1998 - Mathematical Logic Quarterly 44 (4):509-514.

Add more citations

Similar books and articles

Omitting Types for Stable CCC Theories.Ludomir Newelski - 1990 - Journal of Symbolic Logic 55 (3):1037-1047.
Hanf Number of Omitting Type for Simple First-Order Theories.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (3):319-324.
Omitting Types in o-Minimal Theories.David Marker - 1986 - Journal of Symbolic Logic 51 (1):63-74.
Hanf Numbers for Omitting Types Over Particular Theories.Julia F. Knight - 1976 - Journal of Symbolic Logic 41 (3):583-588.
Omitting Types and the Real Line.Ludomir Newelski - 1987 - Journal of Symbolic Logic 52 (4):1020-1026.
Model Completions and Omitting Types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.

Analytics

Added to PP index
2009-01-28

Total views
17 ( #638,957 of 2,518,718 )

Recent downloads (6 months)
1 ( #408,070 of 2,518,718 )

How can I increase my downloads?

Downloads

My notes